MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ORTHOLOCK EX-PIN 3 X 110; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ORTHOLOCK EX-PIN 3 X 110; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007103110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per the customer when doctor went to put tibial tracker for a total knee replacement surgery, the pin broke as it was being drilled into the tibia.The pin broke at the base of the threaded area inside the patient's tibia.After completing the surgery, doctor had us bring in a c-arm, and he was able to get the threaded portion of the pin out of the patient's tibia.The doctor had to retrieve the pin with an extra, small incision.He then packed the small hole in the patient's tibia with bone putty.The procedure was completed successfully without a clinically significant delay; no adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: d9, h3, h6 correction: follow-up report submitted to document the device was not available for evaluation.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
ORTHOLOCK EX-PIN 3 X 110
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18170478
Report Number3015967359-2023-02488
Device Sequence Number7611566
Product Code HAW
UDI-Device Identifier54546540503225
UDI-Public54546540503225
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6007103110
Device Lot NumberAA2449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer01/01/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown